Journal title : PARAMETER: Jurnal Matematika, Statistika dan Terapannya
Initials : PARAMETER
Abbreviation : J. PARAMETER
Frequency : 2 Issues every year (April and October)
DOI : Prefix https://doi.org/
Online ISSN : 2829-6303
Editor in Chief
: Muhammad Yahya Matdoan, S.Si.,M.Si
Publisher : Department of Mathematics, Pattimura University
Citation Analysis : Google Scholar

Journal Summary :

 

PARAMETER: Jurnal Matematika, Statistika dan Terapannya is an open access journal (e-journal) published since April 2022. PARAMETER: Jurnal  Matematika, Statistika dan Terapannya is published by Department of Mathematics, Faculty of Science and Mathematics, Pattimura. PARAMETER: Jurnal Matematika, Statistika dan Terapannya publishes scientific articles on various aspects related to mathematics and statistics and its application. Articles can be in the form of research results, case studies, or literature reviews.

         

 

Current Issue

Vol 1 No 2 (2022): PARAMETER: Jurnal Matematika, statistika dan Terapannya
Published: 2022-06-02

Articles

View All Issues